MathSciNet Relay Station
MathSciNet bibliographic data
MR1895201 17D05 (17A70 17C70)
López-Díaz, M. C.; Shestakov, Ivan P. Representations of exceptional simple alternative superalgebras of characteristic 3. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2745–2758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement